# SDR C2XA00BT039

- Difficulty date: June 28, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 140FL01D3Y1
- Condition: Inoperative
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3487 - CREW REPORTED RIGHT MAIN GEAR SYSTEM ONE SHOWS UNLOCK.  MAINTENANCE TROUBLESHOT AND FOUND BAD RIGHT UPLOCK SWITCH.  REMOVED AND REPLACED SWITCH.  OPS CHECK SYSTEM AND RETURNED AIRCRAFT TO SERVICE.  (M)
